# SDR HALA0300029

- Difficulty date: January 30, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: MS277436
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LAX - BOTH AC AND DC STANDBY POWER LOST AND EICAS MESSAGE STANDBY BUS OFF DISPLAYED.  STANDBY POWER BUS OFF LIGHT ILLUMINATED, BOTH INDICATORS SAME WHEN STANDBY POWER MOMENTARILY SELECTED TO BAT.  REPLACED K-109 STANDBY POWER RELAY.  PERFORMED STANDBY POWER.  TEST OPS NORMAL PER MM 24-33-01.  (M)
